# SDR DXTR2016021801

- Difficulty date: February 5, 2016
- Submitted: February 18, 2016
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 8,470 hours, 5,473 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STABILIZER AFT SPAR RT ANGLE, APPROXIMATELY RS 170, MARKED.  REMOVED 2 AREAS OF CORROSION ON VERTICAL STABILIZER AFT SPAR RT ANGLE FOR NDT INSPECTION, REF MM 51-10-01.  ACCOMPLISHED ULTRASONIC INSPECTION OF THE RT VERTICAL STABILIZER AFT SPAR FLANGE AT VFS 170 AND VFS 174 IN THE AREA OF DAMAGE AFTER BLENDING. IAW NDI PART-4-20-00-01.  ACCOMPLISHED EDDY CURRENT INSPECTION OF THE RT VERTICAL STABILIZER AFT SPAR FLANGE AT VFS 170 AND VFS 174 IN THE AREA OF DAMAGE AFTER BLENDING FOR CRACKS IAW NDI PN-6-20-00-02.  NO CRACKS NOTED AT TIME OF INSPECTION.  REMAINING THICKNESS DOCUMENTED FOR REPAIR INFORMATION.  ACCOMPLISHED ERO-821756.
